MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434901500
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Osteopenia/ Osteoporosis (2651)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device product code - phx.Concomitant medical products: item# 00434903606; lot# 62816883.Item# 00434903611; lot# 63085423.Item# 00434901500; lot# 63257424.Item# 00434901213; lot# 62920396.Report source: foreign - event occurred in japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately five (5) years and seven (7) months post-implantation due to dislocation.Surgeon noted possible cause for dislocation was over tension.X-rays were received and reviewed by radiologist noted baseplate had loosened.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: radiologist notes glenoid implant loosening and displacement / subluxation without frank dislocation.Osteopenia noted as well.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
15MM POST LENGTH BASE PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14859099
Report Number0001822565-2022-01948
Device Sequence Number5245404
Product Code PHX
UDI-Device Identifier00889024268999
UDI-Public(01)00889024268999(17)260131(10)63257424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number00434901500
Device Lot Number63257424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale